advertisement
Question
Posted by: Isioma | 2012/07/17

my period is coming out too heavy, why?

Av been taking postinor2 any time I finish having intercourse, but this month my period was coming out too heavy and too thick . Why?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you use emergency contraception more than once in a month, it can affect your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/23

If you use emergency contraception more than once in a month, it can affect your cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement